# SDR SWAA2022012451326

- Difficulty date: December 8, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 195CL
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 195CL IS CRACKED IN RADIUS AT AFT EDGE. ; / REMOVED DAMAGE FROM AFT RADIUS; AFT EDGEBAND; AND UPPER EDGEBAND; ALL ON INNER SURFACE; ALL DAMAGES CONNECT; VALIDATED REPAIR PER SRM 51-70-05-2R-6; FABRICATED REPAIR PLIES OUT OF BMS 8-79 ST 120 LOT#1476632-1; BMS 8-79 ST 1581 LOT#1476635-1; INSTALLED AFT REPAIR PLIES USING BMS 5-129 GR5 LOT#1473761-1 IAW SRM 51-70-05-2R-6 PAR 4E. VACUUM BAGGED REPAIR PLIES; CHECKED FOR LEAKS AND CURED USING HEATCON HOTBONDER ID:ATS532 S/N:15092117 IAW SRM 51-70-05-2R-6 PAR 4F-G.; [09] UNBAGGED REPAIR PLIES; INSTALLED UPPER REPAIR PLIES USING BMS 5-129 GR5 LOT#1473761-1; VACUUM BAGGED; CHECKED FOR LEAKS AND CURED USING HEATCON HOTBONDER ID:ATS532 S/N:15092117; UNBAGGED IAW SRM 51-70-05-2R-6 PAR E-H.POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. FOUND SEVERAL DISBONDS OVER HONEYCOMB TAPERED AREAS ADJACENT TO EDGEBAND REPAIRS. MARKED IN RED. CAL ID E650 ATS2031. DUE TO DISBONDED AREAS IN HONEYCOMB CORE AREA BEGAN DAMAGE REMOVAL OF DISBONDED AREAS IAW SRM 51-70-05-2R-6 PARA 4B AND SRM 51-70-05-2R-1 PARA 4B.; OMPLETED DAMAGE REMOVAL OF DISBONDED PLIES ON EDGEBAND IAW SRM 51-70-05-2R-6 PARA 4B-D.; CLEANED REPAIR AREAS; FABRICATED REPAIR PLIES USING BMS 8-79 ST 120 LOT#1476039-1; BMS 8-79 ST 1581 LOT#1476044-1; AND BMS 5-129 GR5 LOT#1469320-2; STARTED INSTALLING REPAIR PLIES IAW SRM 51-70-05-2R-6 PAR 4D-E.COMPLETED INSTALLATION OF REPAIR PLIES
